# SDR SABA020063

- Difficulty date: May 27, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,885 hours, 43,595 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: 4012373817
- Part serial: 90068637
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 801 ON FLIGHT 5099 FROM CLT TO PGV.  DURING CRUISE THE RIGHT AND LEFT YAW DAMP FAILED.  AIRCRAFT RETURNED TO THE FIELD AT CLT WITH NO OTHER PROBLEMS.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE YAW DAMP ACTUATOR.  A TEST FLIGHT WAS PERFORMED AND WAS SATISFACTORY.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
